Alert archive / California / Winter Storm Watches in 2006

Winter Storm Watch 2, NWS Eureka, CA

January 26, 2006

NWS Eureka, CA issued this winter storm watch at Jan 26, 2006, 4:30 PM PST. It took effect at Jan 27, 2006, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 26, 2006, 4:30 PM PST (00:30 UTC)
In effect from
Jan 27, 2006, 10:00 PM PST
Expired
Jan 27, 2006, 3:52 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KEKA 270030
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
430 PM PST THU JAN 26 2006

CAZ004-271400-
/O.NEW.KEKA.WS.A.0002.060128T0600Z-060129T0000Z/
/O.CON.KEKA.SN.Y.0005.060127T0200Z-060127T1400Z/
UPPER TRINITY RIVER-
430 PM PST THU JAN 26 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY FOR 
ELEVATIONS ABOVE 2500 FEET...
...WINTER STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON FOR ELEVATIONS ABOVE 3000 FEET...

A SNOW ADVISORY REMAINS IN EFFECT FOR ELEVATIONS ABOVE 2500 FEET.

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ALSO ISSUED A WINTER
STORM WATCH FOR ELEVATIONS ABOVE 3000 FEET FOR FRIDAY EVENING
THROUGH SATURDAY AFTERNOON.

A COLD FRONT WILL MOVE ACROSS NORTHWEST CALIFORNIA TONIGHT INTO
FRIDAY MORNING WITH LIGHT SNOW ABOVE 2000 FEET. SNOW LEVELS WILL 
LOWER FROM NEAR 2800 FEET THIS EVENING TO NEAR 2000 FEET BY
SUNRISE ON FRIDAY. SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED
ABOVE 2500 FEET...WITH AROUND AN INCH DOWN TO 2000 FEET. SNOWFALL
WILL TAPER OFF TO SCATTERED FLURRIES ON FRIDAY...WITH SNOW LEVELS
RISING BACK TO 2500 FEET DURING THE DAY.

FRIDAY NIGHT INTO SATURDAY...A STRONGER STORM SYSTEM IS EXPECTED
TO MOVE INTO THE AREA. SNOW LEVELS WILL RISE TO 3000 TO 3500 FEET
AS WARMER AIR MOVES IN...WITH 8 TO 16 INCHES OF SNOW EXPECTED
BETWEEN 10 PM PST FRIDAY AND 4 PM PST SATURDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

TRAVELERS AND RESIDENTS SHOULD BE MINDFUL OF THIS EVOLVING
WEATHER SITUATION AND SHOULD CONTINUE TO MONITOR NOAA WEATHER
RADIO AND OTHER MEDIA SOURCES FOR FURTHER DETAILS AND UPDATES.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ003-271400-
/O.CON.KEKA.SN.Y.0005.060127T0200Z-060127T1400Z/
NORTH COAST INTERIOR-
430 PM PST THU JAN 26 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY FOR 
ELEVATIONS ABOVE 3000 FEET...
 
A COLD FRONT MOVING ACROSS NORTHWEST CALIFORNIA TONIGHT WILL BRING
LIGHT TO MODERATE SNOW TO THE AREA. SNOW LEVELS NEAR 3000 FEET THIS
EVENING WILL FALL TO 2500 FEET BY SUNRISE FRIDAY MORNING. SNOW
ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED THIS EVENING THROUGH
EARLY FRIDAY MORNING ABOVE 3000 FEET...WITH LESS THAN 2 INCHES
EXPECTED DOWN TO 2500 FEET. PRECIPITATION WILL TAPER OFF TO A
ISOLATED TO SCATTERED LIGHT SHOWERS ON FRIDAY...WITH LITTLE
ADDITIONAL ACCUMULATION EXPECTED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

TRAVELERS AND RESIDENTS SHOULD BE MINDFUL OF THIS EVOLVING
WEATHER SITUATION AND SHOULD CONTINUE TO MONITOR NOAA WEATHER
RADIO AND OTHER MEDIA SOURCES FOR FURTHER DETAILS AND UPDATES.

$$
LUTZ
5 follow-up statements
000 
WWUS46 KEKA 271152
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
352 AM PST FRI JAN 27 2006

CAZ004-280000-
/O.CAN.KEKA.SN.Y.0005.000000T0000Z-060127T1400Z/
/O.UPG.KEKA.WS.A.0002.060128T0600Z-060129T0000Z/
/O.NEW.KEKA.HS.W.0003.060128T0800Z-060128T2000Z/
UPPER TRINITY RIVER-
352 AM PST FRI JAN 27 2006

...SNOW ADVISORY IS CANCELLED...
...HEAVY SNOW WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
PST SATURDAY ABOVE 3500 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HEAVY SNOW
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST
SATURDAY ABOVE 3500 FEET. THE SNOW ADVISORY FOR THIS MORNING HAS
BEEN CANCELLED. ADDITIONAL SNOW ACCUMULATION OF UP TO AN INCH ARE
POSSIBLE. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

A STRONG COLD FRONT WILL MOVE ACROSS NORTHERN CALIFORNIA TONIGHT
THROUGH SATURDAY MORNING. SNOW ACCUMULATIONS OF 8 TO 12 INCHES OF
ARE EXPECTED THROUGH SATURDAY MORNING.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

TRAVELERS AND RESIDENTS SHOULD BE MINDFUL OF THIS EVOLVING
WEATHER SITUATION AND SHOULD CONTINUE TO MONITOR NOAA WEATHER
RADIO AND OTHER MEDIA SOURCES FOR FURTHER DETAILS AND UPDATES.

$$

CAZ003-280000-
/O.CAN.KEKA.SN.Y.0005.000000T0000Z-060127T1400Z/
/O.NEW.KEKA.SN.Y.0006.060128T0800Z-060128T2000Z/
NORTH COAST INTERIOR-
352 AM PST FRI JAN 27 2006

...SNOW ADVISORY IS CANCELLED...
...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST
SATURDAY ABOVE 3500 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PST
SATURDAY. THE SNOW ADVISORY FOR THIS MORNING HAS BEEN CANCELLED.
ADDITIONAL SNOW ACCUMULATION OF UP TO AN INCH ARE POSSIBLE.

A STRONG COLD FRONT WILL MOVE ACROSS NORTHERN CALIFORNIA TONIGHT
THROUGH SATURDAY MORNING. SNOW ACCUMULATIONS OF 5 TO 7 INCHES OF
SNOW EXPECTED THROUGH SATURDAY MORNING. THE SNOW LEVEL WILL BE
3500 FEET TONIGHT AND WILL RISE TO NEAR 4000 FEET BY NOON
SATURDAY. STRONG AND GUSTY WINDS ARE ALSO EXPECTED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

TRAVELERS AND RESIDENTS SHOULD BE MINDFUL OF THIS EVOLVING
WEATHER SITUATION AND SHOULD CONTINUE TO MONITOR NOAA WEATHER
RADIO AND OTHER MEDIA SOURCES FOR FURTHER DETAILS AND UPDATES.

$$
KENNEDY
000 
WWUS46 KEKA 042359
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
359 PM PST SAT MAR 4 2006

.A STRONG AND VERY WET STORM SYSTEM IS APPROACHING NORTHWEST
CALIFORNIA THIS EVENING. A 120 KNOT SOUTHWESTERLY JET STREAM WILL
SET UP OVER NORTHWEST CALIFORNIA THIS EVENING AND PERSIST THROUGH
SUNDAY. WITH COOL DRY AIR IN PLACE ACROSS THE AREA...SNOW LEVELS
WILL REMAIN LOW ACROSS HUMBOLDT AND TRINITY COUNTY...AS HEAVY RAIN
AND SNOW PUSHES INTO THE AREA TONIGHT AND SUNDAY. THE FRONT WILL
PUSH INLAND SUNDAY AFTERNOON.

CAZ003-004-051300-
/O.EXT.KEKA.WS.W.0002.060305T0600Z-060306T0100Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
359 PM PST SAT MAR 4 2006

...WINTER STORM WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO
5 PM PST SUNDAY...

HEAVY PRECIPITATION IS EXPECTED TO BEGIN LATE THIS EVENING...AND
CONTINUE THROUGH SUNDAY AFTERNOON. SNOW LEVELS WILL RANGE FROM
AROUND 2500 FEET OVER EASTERN TRINITY COUNTY...TO NEAR 3500 FEET
OVER THE KING RANGE. FROM LATE THIS EVENING THROUGH SUNDAY
AFTERNOON...9 TO 15 INCHES OF SNOW WILL FALL ACROSS THE WARNED
AREA. STRONG GUSTY WINDS OF 25 TO 35 MPH WILL ALSO OCCUR WITH THIS
STORM TONIGHT THROUGH SUNDAY MORNING.

$$

ST
000 
WWUS46 KEKA 051218
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
418 AM PST SUN MAR 5 2006

.A STRONG PACIFIC SYSTEM AND MODERATE COLD FRONT WILL SWEEP
THROUGH NORTHWEST CALIFORNIA THIS AFTERNOON...PRODUCING VERY WET
AND COLD CONDITIONS. SNOW LEVELS ARE EXPECTED TO START OUT NEAR
2500 FEET THIS MORNING AND HOVER BETWEEN 3000 AND 3500 FEET THIS
AFTERNOON AND TONIGHT. ADDITIONAL PRECIPITATION IS EXPECTED BEHIND
THE COLD FRONT THIS EVENING AND OVERNIGHT. LOCALLY...ANOTHER 12 TO
18 INCHES OF SNOWFALL IS EXPECTED TO ACCUMULATE DURING THE NEXT 12
TO 18 HOURS.

CAZ003-004-060130-
/O.EXT.KEKA.WS.W.0002.000000T0000Z-060306T0600Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
418 AM PST SUN MAR 5 2006

...WINTER STORM WARNING NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

A SLOW MOVING COLD FRONT WILL PRODUCE SIGNIFICANT SNOWFALL ABOVE
3000 FEET TODAY AND TONIGHT. SOME ACCUMULATION IS EXPECTED BELOW
3000 FEET THIS MORNING...BUT SNOW FALL AMOUNTS SHOULD REMAIN BELOW
3 INCHES. HOWEVER...ABOVE 3000 FEET...8 TO 16 INCHES OF NEW SNOW
ACCUMULATION IS POSSIBLE. EAST TO SOUTHEAST WINDS OF 30 TO 45 MPH
WILL DIMINISH THIS AFTERNOON TO 10 TO 20 MPH AND BECOME WESTERLY.

$$

CAZ076-060130-
/O.NEW.KEKA.SN.Y.0008.060305T1218Z-060306T0600Z/
MENDOCINO INTERIOR-
418 AM PST SUN MAR 5 2006

...SNOW ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

ABOVE 3000 FEET...SNOWFALL ACCUMULATIONS ARE EXPECTED TO RANGE
FROM 7 TO 12 INCHES TODAY AND THIS EVENING. A SLOW-MOVING COLD
FRONT WILL MOVE ACROSS MENDOCINO COUNTY AND BRING SIGNIFICANT
AMOUNTS OF MOISTURE TO THE REGION.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
MJV
000 
WWUS46 KEKA 052339
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
339 PM PST SUN MAR 5 2006

.A STRONG COLD FRONT WILL CONTINUE TO PUSH SLOWLY INLAND ACROSS
NORTHWEST CALIFORNIA THIS EVENING. MODERATE SNOWFALL WILL TAPER
OFF OVER HUMBOLDT COUNTY THIS AFTERNOON...AND ACROSS TRINITY
COUNTY THIS EVENING. SNOW SHOWERS WILL REMAIN LIKELY OVERNIGHT IN
THE WAKE OF THE FRONT...BUT ACCUMULATIONS SHOULD REMAIN LIGHT.

CAZ076-060045-
/O.CAN.KEKA.SN.Y.0008.000000T0000Z-060306T0600Z/
MENDOCINO INTERIOR-
339 PM PST SUN MAR 5 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SNOW
ADVISORY. 

MODERATE TO HEAVY RAIN WILL CONTINUE INTO THIS EVENING ACROSS
MENDOCINO COUNTY. SNOW LEVELS WILL REMAIN AROUND 4000 FEET...WITH
2 TO 4 INCHES OF SNOWFALL EXPECTED ABOVE THAT LEVEL. 

$$

CAZ003-060200-
/O.EXT.KEKA.WS.W.0002.000000T0000Z-060306T0200Z/
NORTH COAST INTERIOR-
339 PM PST SUN MAR 5 2006

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

AN ADDITIONAL 2 TO 4 INCHES OF SNOWFALL IS EXPECTED ABOVE 3500
FEET THROUGH THIS AFTERNOON...BEFORE THE FRONT PUSHES INLAND AND
SNOWFALL TAPERS OFF. THIS WILL BRING TOTAL SNOW ACCUMULATIONS WITH
THIS STORM SYSTEM TO 8 TO 12 INCHES BETWEEN 3500 AMD 4000 FEET.
SHOWER ACTIVITY WILL CONTINUE OVERNIGHT...AS SNOW LEVELS LOWER
SLIGHTLY TO AROUND 3000 FEET. BUT ADDITIONAL SNOW ACCUMULATIONS
WILL BE ONLY 1 TO 3 INCHES.

$$

CAZ004-060600-
/O.CON.KEKA.WS.W.0002.000000T0000Z-060306T0600Z/
UPPER TRINITY RIVER-
339 PM PST SUN MAR 5 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

AN ADDITIONAL 4 TO 6 INCHES OF SNOWFALL IS EXPECTED ABOVE 3000
FEET THROUGH THIS EVENING...BEFORE THE FRONT PUSHES INLAND AND
SNOWFALL TAPERS OFF. THIS WILL BRING TOTAL SNOW ACCUMULATIONS WITH
THIS STORM SYSTEM TO 10 TO 15 INCHES BETWEEN 3000 AMD 5000 FEET.
SHOWER ACTIVITY WILL CONTINUE OVERNIGHT...BUT ADDITIONAL SNOW
ACCUMULATIONS WILL BE ONLY 1 TO 2 INCHES.


$$

ST
000 
WWUS46 KEKA 060608
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1008 PM PST SUN MAR 5 2006

CAZ004-060715-
/O.EXP.KEKA.WS.W.0002.000000T0000Z-060306T0600Z/
UPPER TRINITY RIVER-
1008 PM PST SUN MAR 5 2006

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 
WHILE ADDITIONAL SNOWFALL IS EXPECTED EAST OF WEAVERVILLE AT
ELEVATIONS ABOVE 2500...BUT LOCALLY AS LOW AS 2000 FEET FOR THE
REST OF TONIGHT...ADDITIONAL SNOWFALL ACCUMULATIONS ARE GENERALLY
EXPECTED TO BE 2 INCHES OR LESS BELOW 3000 FEET...AND 3 INCHES OR
LESS ABOVE 3000 FEET. IN THE YOLLA BOLLY MOUNTAINS AND MENDOCINO
PASS AREA...LOCALIZED ADDITIONAL ACCUMULATIONS UP TO 4 INCHES ARE 
POSSIBLE. MORE SNOW SHOWER ACTIVITY IS EXPECTED ON MONDAY...BUT 
IS CURRENTLY EXPECTED TO BE BELOW SNOW ADVISORY CRITERIA.

$$
LUTZ

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter storm watch went out at Jan 26, 10:40 AM PST, 5 hours 50 minutes earlier.

Area forecast discussion, Jan 26, 10:40 AM PST, 5 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
1040 AM PST THU JAN 26 2006

ISSUED MORNING UPDATE AT 0945 PST

.SYNOPSIS...A FRONTAL SYSTEM WILL APPROACH THE AREA TODAY...PUSHING
SHOWERS ONTO THE NORTH COAST. RAIN AND SNOW WILL INCREASE ACROSS THE
REGION LATE THIS AFTERNOON AND TONIGHT...AS THE COLD FRONT MOVES
THROUGH THE AREA. COOL TEMPERATURES WILL BRING RELATIVELY LOW SNOW
LEVELS WITH THIS SYSTEM. WEAK HIGH PRESSURE WILL NOSE IN FROM THE
SOUTHWEST ON FRIDAY. FRIDAY NIGHT INTO SATURDAY...A STRONGER LOW
PRESSURE SYSTEM WILL MOVE THROUGH THE AREA. AFTER ANOTHER BREAK ON
SUNDAY...UNSETTLED WEATHER WILL RETURN.

&&

.UPDATE...ISSUED MORNING UPDATE MAINLY TO ADDRESS AREA OF SHOWERS
APPROACHING THE NORTH COAST. BUMPED POPS UP FOR THIS...BUT ALSO
BOOSTED POPS BACK UP FOR SYSTEM ALONG NORTH COAST LATE THIS
AFTERNOON AND FOR ALL ZONES FOR TONIGHT. GFS SOLUTION APPEARS TO BE
THE WAY TO GO...AS SAT/RADAR MATCHES UP BEST WITH IT...AND THIS
MODEL HAS BEEN VERY CONSISTENT. GFS HAS ALSO BEEN PARTICULARLY GOOD
OF LATE...THOUGH EVEN IT HAS UNDERDONE PRECIP OF THE LAST THREE COLD
FRONTS THAT HAVE MOVED INTO THE AREA UNDER NW FLOW. WHILE 00Z GFS
LINGERS RAINFALL ACROSS THE REGION FOR FRIDAY...12Z MODEL CONSENSUS
IS FOR TRAPPED MOISTURE BELOW 700MB...AND MID-LEVEL RIDGING MOVING
IN BETWEEN TODAY-TONIGHTS SYSTEM AND NEXT ONE FRIDAY
NIGHT-SATURDAY. THUS...TAILED OFF POPS FOR TOMORROW. ALSO ADJUSTED
SNOW LEVELS DOWN SLIGHTLY TO COVER DOWN TO 2000 FEET IN EASTERN ZONE
4...BUT KEPT ADVISORY LEVEL AMOUNTS WHERE THE NIGHT SHIFT HAD THEM.
LUTZ

&&

.DISCUSSION...A COLDER AIR MASS MOVED INTO NORTHERN CALIFORNIA THIS
EVENING. SNOW LEVELS HAVE LOWERED TO NEAR 2500 FEET.  DURING THE DAY
TODAY...THE SNOW LEVELS WILL RISE TO NEAR 3000 FEET..BEFORE LOWERING
BACK TO NEAR 2500 FEET TONIGHT. DESPITE THE WEAK SURFACE RIDGE OVER
THE CWA TODAY...ISOLATED SHOWERS ARE STILL POSSIBLE...ESPECIALLY
OVER THE MOUNTAINS DUE TO THE COLD AIR MASS. A WEAK COLD FRONT WILL
MOVE ACROSS THE CWA TONIGHT. WITH THE COLD AIR ALREADY IN PLACE AND
SNOW LEVELS NEAR 2500 FEET...I HAVE ISSUED A SNOW ADVISORY FOR 2 TO
4 INCHES OF SNOW FOR THE NORTHCOAST INTERIOR AND TRINITY COUNTY.
MODELS INDICATE THAT MOST OF THE PRECIPITATION WILL BE NORTH OF
ROUTE 36. WITH AMOUNTS RANGING FROM .25 TO .75 INCHES...THEN LESS
THAN HALF AN INCH SOUTH OF ROUTE 36. ON FRIDAY...THE SNOW LEVELS
WILL RISE TO NEAR 3500 IN COASTAL INTERIOR AND 3000 FEET IN CENTRAL
AND EASTERN TRINITY COUNTY...AND THE PRECIPITATION WILL GRADUALLY
TAPER OFF. THE NEXT FRONTAL SYSTEM WILL MOVE INTO THE CWA LATE
FRIDAY NIGHT. THE PRECIPITATION WITH THIS SYSTEM WILL TAPER OFF IN
THE AFTERNOON...WITH SCATTERED SHOWERS FOR SATURDAY NIGHT AND
SUNDAY.

THE EXTENDED FORECAST...SUNDAY NIGHT THROUGH WEDNESDAY...THE MODELS
CONTINUE TO KEEP THE CWA IN A WET PATTERN...WITH A SERIES OF
WEATHER SYSTEMS MOVING INTO NORTHERN CALIFORNIA. AS USUAL...THE
MODELS ARE NOT CONSISTENT WITH THE TIMING AND THE AREA OF MAXIMUM
PRECIPITATION. WITH THE PRECIPITATION...THE MODELS ARE TRENDING
TOWARD MOVING THE MAXIMUM PRECIPITATION NORTHWARD INTO OREGON.

&&

.AVIATION...WEAK ONSHORE FLOW WILL KEEP OCNL MVFR CONDS AT THE COAST
TODAY. COLD FRONT WILL DROP DOWN FROM THE GULF OF ALASKA
TNGT...BRINGING LOWER CEILINGS AND PERIODIC REDUCED VSBY IN RAIN.
DJB.

&&

.EKA...WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM PT ST GEORGE TO PT
ARENA OUT 60NM.
SMALL CRAFT ADVISORY FOR WINDS FROM PT ST GEORGE TO CAPE MENDOCINO
OUT 60NM.
SNOW ADVISORY FOR FOR THE NORTH COAST INTERIOR AND UPPER TRINITY
RIVER ZONES.

&&

UPDATE...BTL
DISCUSSION...KENNEDY
AVIATION...DJB

VISIT US AT WWW.WEATHER.GOV/EUREKA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 4:44 PM PSTWind AdvisoryEKA41 hr
Jan 27, 3:52 AM PSTHeavy Snow WarningEKA12 hr
Jan 27, 3:52 AM PSTSnow AdvisoryEKA12 hr
Jan 27, 3:34 PM PSTSnow and Blowing Snow AdvisoryEKA20 hr
Jan 27, 3:34 PM PSTWinter Storm WarningEKA20 hr

Nearby

Winter Storm Watches in California, 2006Every winter storm watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.